# SDR IPXA2024032194772

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767-300
- Aircraft serial: 29228
- Aircraft time: 89,882 hours, 20,659 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 80217010
- Part serial: 2012080015
- Condition: Warning Message
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*DIVERSION* R ENG PRV STATUS MESSAGE ON TAKEOFF #2 ENG PRV MANUAL WRENCHING ACCOMPLISHED AND VERIFIED TO BE HARD TO WRENCH AND WITH STUCK POSITION IN THE MIDDLE. THEREFORE #2 ENG PRV REPLACED AS PER AMM 36-11-18/401 REV.141 OPS AND LEAK TEST FOUND SATIS.
